Long Time Evolution of Populations under Selection and Vanishing Mutations

Gaël Raoul

Research output: Contribution to journalArticlepeer-review

25 Scopus citations

Abstract

In this paper, we consider a long time and vanishing mutations limit of an integro-differential model describing the evolution of a population structured with respect to a continuous phenotypic trait. We show that the asymptotic population is a steady-state of the evolution equation without mutations, and satisfies an evolutionary stability condition. © 2011 Springer Science+Business Media B.V.
Original languageEnglish (US)
Pages (from-to)1-14
Number of pages14
JournalActa Applicandae Mathematicae
Volume114
Issue number1-2
DOIs
StatePublished - Feb 8 2011
Externally publishedYes

Bibliographical note

KAUST Repository Item: Exported on 2020-10-01
Acknowledged KAUST grant number(s): KUK-I1-007-43
Acknowledgements: The author has been supported by Award No. KUK-I1-007-43 of Peter A. Markowich, made by King Abdullah University of Science and Technology (KAUST).
This publication acknowledges KAUST support, but has no KAUST affiliated authors.

Fingerprint

Dive into the research topics of 'Long Time Evolution of Populations under Selection and Vanishing Mutations'. Together they form a unique fingerprint.

Cite this